# SDR RAIA201801260006

- Difficulty date: January 26, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 43,293 hours, 38,783 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 SHEAR TIE CORRODED AT THE BOTTOM.  REPAIRED THE SHEAR TIE.
